2022 Impact factor 4.4
Particles and Fields
Eur. Phys. J. C 32, 281-297 (2004)
DOI: 10.1140/epjc/s2003-01397-7

q-Integration on quantum spaces

H. Wachter

Sektion Physik, Ludwig-Maximilians-Universität, Theresienstr. 37, 80333 München, Germany


(Received: 9 September 2003 / / Published online: 26 November 2003)

In this article we present explicit formulae for q-integration on quantum spaces which could be of particular importance in physics, i.e., q-deformed Minkowski space and q-deformed Euclidean space in three or four dimensions. Furthermore, our formulae can be regarded as a generalization of Jackson's q-integral to three or four dimensions and provide a new possibility for an integration over the whole space being invariant under translations and rotations.

© Società Italiana di Fisica, Springer-Verlag 2004